# SDR REXA2013081601593

- Difficulty date: August 16, 2013
- Submitted: August 19, 2013
- Operation: Air carrier
- Aircraft: N8886A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7886
- Aircraft time: 21,633 hours, 18,968 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Lock Pin
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT FAILED FUNCTIONAL TEST (EXCEEDED 40 POUNDS).  LUBRICATED LT OVERWING EXIT LOCKPINS IAW AMM 12-20-52-640-802.  REPERFORMED FUNCTIONAL TEST IAW AMM 52-21-00720-801. OPENING FORCE DID NOT EXCEED 40 POUNDS.  NO DEFECTS NOTED.
